# SDR MEX2002015

- Difficulty date: January 18, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N803AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26268
- Engine: Pwa PW2037
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E

## Discrepancy

FLT 239 - GDL-MEX - CREW REPORTED THAT DURING THE ENGINE STARTING, THE ENGINE 1 WAS NOT STABILIZED, THE RPM'S REMAINED AT 42 PERCENT AND MAINTENANCE AREA REPORTED THE PRESENCE OF FLAME IN SUCH ENGINE.  AT CHECKING IT WAS FOUND A DAMAGE IN THE WIRE BUNDLE NEAR PYLON, IT WAS REPAIRED, TEST OK.  AT RON MEX 18/19 THE WIRE BUNDLE WAS RE-CHECKED IAW WDM 81-11-11, EVERYTHING OK.  (M)
